# SDR K11A2024012500254

- Difficulty date: December 5, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 54,824 hours, 36,867 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKOWN
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 54,824 hours, 36,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HAS EVIDENCE OF CORROSION ON TOP SIDE
